IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1348

Title: Splines in Numerical Integration
Authors: Udovičić, Zlatko
Keywords: Cardinal B-Spline
Coefficients
Moments
Rectangular Rule
Interpolating Quadratic Spline
Hat Function
Cubic B-Spline
Issue Date: 2010
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 24, Fasc 3-4 (2010), 351p-358p
Abstract: We gave a short review of several results which are related to the role of splines (cardinal, centered or interpolating) in numerical integration. Results deal with the problem of approximate computation of the integrals with spline as a weight function, but also with the problem of approximate computation of the integrals without weight function. Besides, we presented an algorithm for calculation of the coefficients of the polynomials which correspond to the cardinal B-spline of arbitrary order and described five methods for calculation of the moments in the case when cardinal B-spline of order m,m ∈ N, is a weight function.
Description: AMS Subj. Classification: 65D07, 65D30.
URI: http://hdl.handle.net/10525/1348
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4

Files in This Item:

File Description SizeFormat
mb-vol24-fasc34-2010-351p-358p.pdf166.15 kBAdobe PDFView/Open

 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback